# SDR ASAA2025120962977

- Difficulty date: December 9, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 11,126 hours, 3,154 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR OUTSIDE HANDLE WILL NOT OPEN DOOR. GROUNDED - YES. OPENED R1 DOOR IAW AMM 52-41-00 NO DEFECTS NOTED CLOSED R1 DOOR OPS CK GOOD SEAMC PETER NOTIFIED.
